It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 103 for taking lipitor and tricor. (0.013 seconds)


... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... My husband recently started taking Tricor in addition to Lipitor. The Tricor replaced Lopid. His symptoms are extreme fatigue, some mental fuzziness and forgetfulness and increased depression. He has had blood tests for just about every disease and all tests are negative. ... (2 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. ... (24 replies)

... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor. ... (7 replies)
... Lenin, I edited the original post for the dates on the meds. The july test I was on Lopid, and the Oct test I was on just the Lipitor, which probably explains why the trigs went back up. That's when they switched me to Tricor. ... (6 replies)
... Taking statins and tricor at the same time is generally considered poor practice and is advised against . This combo can cause major problems in some people, below is the warning. ... (6 replies)
... What drug were you taking for each test date? ... (6 replies)
... I wasn't on Tricor, but I always had very low BP until I went on Lipitor and then Baycol. Along with GI problems and pains and aches, my BP kept going up, another reason they started to think I couldn't take statins. ... (5 replies)
Lipitor and tricor
Sep 27, 2004
... Rather than taking another drug, have you looked really hard at your diet? ... (24 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. ... (4 replies)
Milk Thistle
Jun 3, 2003
... your message about taking Lipitor and Milk Thistle. ... (4 replies)
Too much medicine?
Nov 27, 2005
... Well I'm glad to see a dr. actually think someone is taking too much meds. How high were your numbers before the meds.? ... (4 replies)
... yo. If I get the chol down, the tris go up, and if the tris go down, the chol goes up. ... (6 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... Took Tricor for 4 years. It was ok at first,but then, I started to feel tired quite often. ... (14 replies)
... My tri's just jumped up about the time I turned 40. They had previously been around 300 and for no apprent reason they shot up 500 level. After a year of this high level and trying varios things, my doctor decided on tricor. ... (12 replies)
Lipitor or not?
Aug 23, 2001
... I hope you don't mean you are taking Tricor along with lipitor , this is a major no ,no and I would stop this immediately , this is what killed the people taking Baycol and a fibrate of which tricor is a member . ... (15 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 12:13 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!